Advertisement

Reactions Weekly

, Volume 1737, Issue 1, pp 32–32 | Cite as

Amoxicillin/clavulanic-acid

Worsening of community-acquired fungal pneumonia: case report
Case report
  • 27 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

An 18-year-old man had worsening of community-acquired fungal pneumonia following treatment with amoxicillin/clavulanic acid for pneumonia.

A man presented on 12 September 2017 with elevated body temperature, general weakness, cough with sputum, dyspnoea upon physical exertion, periodic pain beneath the stomach and pain in the right half of the chest associated with breathing. Over the past year, he had suffered pneumonia repeatedly. His last admission was in June 2017, during which he had been diagnosed with bilateral pneumonia complicated by pleural effusion on the right side. At the current presentation, an examination revealed a moderately acute general condition owing to toxic pain syndrome. He started receiving treatment with IV amoxicillin/clavulanic acid [Amoxiclav]...

Reference

  1. Toleuova A, et al. CASE REPORT OF CANDIDA PNEUMONIA. Georgian Medical News : 86-90, Feb 2018. Available from: URL: https://www.ncbi.nlm.nih.gov/pubmed/29578431 [Russian; summarised from a translation] - Kazakhstan

Copyright information

© Springer Nature Switzerland AG 2019

Personalised recommendations